# SDR TSAA0829008

- Difficulty date: February 15, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 53,333 hours, 59,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460010H0180
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 215 HNL-LIH, DURING CRUISE FLIGHT, THE CREW NOTED THE HYDRAULIC QUANTITY GAUGE DROPPED TO ZERO.  CREW COMPLETED THE HYDRAULIC SYSTEM A FAILURE CHECKLIST AND DECLARED AN EMERGENCY.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE TOWED THE AIRCRAFT FROM RUNWAY 8L AFTER ARRIVAL.  THE A SYSTEM LT REAR SPAR HYDRAULIC HOSE ASSEMBLY WAS REPLACED.  ALL OPERATIONAL AND LEAK CHECKS SATISFACTORY PER AMM 29-11-0 PG 201.  THE AIRCRAFT WAS RETURNED TO SERVICE.
